MathSciNet Relay Station
MathSciNet bibliographic data
MR1785529 60J80
Bennies, Jürgen; Kersting, Götz A random walk approach to Galton-Watson trees. J. Theoret. Probab. 13 (2000), no. 3, 777–803.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement